Weby shortcut
ppgime logo
ime logo

Publicações

Atualizado em 07/05/18 13:33.

Aceitos 

  1. da Silva, Edcarlos.; Quasilinear elliptic problems involving the logarithmic function. Journal of Mathematical Analysis and Applications (Print), 2016.
  2. ILYASOV, YAVDAT. ; SILVA, KAYE O. . On branches of positive solutions for p-Laplacian problems at the extreme value of Nehari manifold method. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2018.
  3. Carvalho, M. L. M.; GONCALVES, JOSE V. A.; SANTOS, C. A. P. . About positive $W_{loc}^{1,\Phi}(\Omega)$-solutions to quasilinear elliptic problems with singular semilinear term. Topological Methods in Nonlinear Analysis, 2018.
  4. SILVA, K. O.; MACEDO, A. C. . Local minimizers over the Nehari manifold for a class of concave-convex problems with sign changing nonlinearity. JOURNAL OF DIFFERENTIAL EQUATIONS, 2018.
  5. Carvalho, M. L. M.; Gonçalves, JOSE V. A.; Silva, E. D.; SANTOS, C. A. P.; A type of Brézis-Oswald problem to the Phi-Laplacian operator with very singular term, Milan Journal of Mathematics, 2018.
  6. M. L. M. CARVALHO, J. V. GONCALVES, C. GOULART, AND O. H. MIYAGAKI, MULTIPLICITY OF SOLUTIONS FOR A NONHOMOGENEOUS QUASILINEAR ELLIPTIC PROBLEM WITH CRITICAL GROWTH, Communications on Pure and Applied Analysis, 2018.

Publicados

2018

  1. CARVALHO, MARCOS L.; Gonçalves, José V.; Santos, C. A. P.; Quasilinear elliptic systems with convex-concave singular terms and Phi-Laplacian Operator. Differential and Integral Equations, v. 31, 231-256, 2018.
  2. J. C. DA MOTA and A. J. SOUZA, Multiple traveling waves for dry forward combustion through porous medium, SIAM J. Appl. Math. v. 78(2), 1056-1077, 2018.

2017

  1. SILVA, EDCARLOS D.; FURTADO, M.F.; Maxwell L. Silva. Existence of solution for a generalized quasilinear elliptic problem. Journal of Mathematical Physics, v. 58, p. 031503, 2017.
  2. SILVA, EDCARLOS D.; FURTADO, M.F ; RUVIARO, R., Semilinear elliptic problems with combined nonlinearities on the boundary. Annali di Matematica Pura ed Applicata, v. 1, p. 1-15, 2017.
  3. SEVERO, UBERLANDIO B. ; GLOSS, ELISANDRA ; da Silva, Edcarlos D. On a class of quasilinear Schrödinger equations with superlinear or asymptotically linear terms. JOURNAL OF DIFFERENTIAL EQUATIONS, v. 01, p. 1-23, 2017.
  4. CARVALHO, M. L. M. ; SILVA, E. D. ; J. V. A. Goncalves ; CORREA, F. J. S. A., Sign Changing Solutions for Quasilinear Superlinear Elliptic Problems. Quarterly Journal of Mathematics,  v. 68, p. 391-420, 2017.
  5. da Silva, Edcarlos; Calvacante, T. R.;  Multiplicity of solutions for fourth order superlinear elliptic problems under Navier conditions,  EJDE, 2017.
  6.  DA MOTA, J.C., SANTOS, M. M., SANTOS, R. A., Cauchy problem for a combustion model in a porous medium with two layers; Monatshefte für Mathematik, 2017. DOI 10.1007/s00605-017-1114-2
  7. ALMEIDA, M. F. ; FERREIRA, L. C. F. ; LIMA, L. S. M. . Uniform global well-posedness of the Navier-Stokes-Coriolis system in a new critical space. MATHEMATISCHE ZEITSCHRIFT, v. 287, p. 735-750, 2017.
  8. GONÇALVES, J. V.; MARCIAL, M. R.; MIYAGAKI, O. H.; Singular nonhomogeneous quasilinear elliptic equations with a convection term. MATHEMATISCHE NACHRICHTEN, Volume 290(14-15), 2280–2295, 2017.

2016

  1. CUNHA, ALYSSON; PASTOR, ADEMIR. The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in low regularity Sobolev spaces. Journal of Differential Equations (Print), v. 261, p. 2041-2067, 2016.
  2. CARVALHO, M. L. M. ; SILVA, EDCARLOS D. DA ; GOULART, C., QUASILINEAR ELLIPTIC PROBLEMS WITH CONCAVE-CONVEX NONLINEARITIES. Communications in Contemporary Mathematics, v. 1, p. S0219199716500504-25, 2016.
  3. Goncalves, Jose Valdo; MARCIAL, M. R.; MIYAGAKI, O. H., Topological structure of the solution set of singular equations with sign changing terms under Dirichlet boundary condition. Topological Methods in Nonlinear Analysis, v. 47, p. 73-89, 2016.
  4. ALVES, CLAUDIANOR O.; BARREIROY, JOSÉ L. P.; GONÇALVES, JOSÉ VALDO. Multiplicity of solutions of some quasilinear equations in ${mathbb{R}^{N}}$ with variable exponents and concave-convex nonlinearities. Topological Methods in Nonlinear Analysis, v. 47, p. 529-559, 2016.
  5. CORRÊA, FRANCISCO JÚLIO S. A.; CARVALHO, MARCOS L. M.; GONÇALVES, JOSÉ VALDO A.; SILVA, KAYE O. On the Existence of Infinite Sequences of Ordered Positive Solutions of Nonlinear Elliptic Eigenvalue Problems. Advanced Nonlinear Studies, v. 16, p. 439-458, 2016.
  6. FERREIRA, L. C. F.; LIMA, L. S. M. Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings. Publicacions Matemàtiques, v. 60, p. 525-550, 2016.

2015

  1. DO Ó, JOÃO MARCOS ; MACEDO, ABIEL COSTA. Adams type inequality and application for a class of polyharmonic equations with critical growth. Advanced Nonlinear Studies, v. 15, p. 867-888, 2015.
  2. da Silva, Edcarlos D.; RIBEIRO, B. C., Resonant-Superlinear elliptic problems using variational methods. Advanced Nonlinear Studies, v. 15, p. 157-170, 2015.
  3. CARVALHO, M.L.M. ; GONCALVES, JOSE V.A. ; DA SILVA, E.D. . On quasilinear elliptic problems without the Ambrosetti-Rabinowitz condition. Journal of Mathematical Analysis and Applications (Print), v. 1, p. 1-23, 2015.
  4. FURTADO, M.F ; da Silva, Edcarlos D. . Nonquadraticity conditions on superlinear problems. Springer, v. 1, p. 77/90-90, 2015.
  5. FURTADO, MARCELO F. ; SILVA, EDCARLOS D. ; SILVA, MAXWELL L. Quasilinear elliptic problems under asymptotically linear conditions at infinity and at the origin. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 66, p. 277-291, 2015.
  6. FURTADO, MARCELO F. ; SILVA, EDCARLOS D. . Superlinear elliptic problems under the non-quadraticity condition at infinity. Proceedings. Section A. Mathematics, v. 145, p. 779-790, 2015.
  7. CORRÊA, FRANCISCO JULIO S.A. ; CARVALHO, MARCOS L. ; GONCALVES, J.V.A. ; SILVA, KAYE O. Positive solutions of strongly nonlinear elliptic problems. Asymptotic Analysis, v. 93, p. 1-20, 2015.
  8. ALVES, CLAUDIANOR O. ; Goncalves, Jose V. A. ; SILVA, KAYE O. . Multiple sign-changing radially symmetric solutions in a general class of quasilinear elliptic equations. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 66, p. 2601-2623, 2015.
  9. ALVES, CLAUDIANOR O. ; CARVALHO, MARCOS L. M. ; GONÇALVES, JOSÉ V. A. . On existence of solution of variational multivalued elliptic equations with critical growth via the Ekeland principle. Communications in Contemporary Mathematics, v. 17, p. 1450038-35, 2015.

 2014

  1. DO Ó, JOÃO MARCOS ; MACEDO, ABIEL COSTA . Concentration-compactness principle for an inequality by D. Adams. Calculus of Variations and Partial Differential Equations, v. 51, p. 195-215, 2014.
  2. de PAIVA, F. O. V. ; da Silva, Edcarlos D. . Landesman-lazer type conditions and multiplicity results for nonlinear elliptic problems with neumann boundary values. Acta Mathematica Sinica. English Series (Print), v. 30, p. 229-250, 2014.
  3. da Silva, Edcarlos D.; FURTADO, M.F ; SILVA, M. L. . Quasilinear Schrodinger equations with asymptotically linear nonlinearities. Advanced Nonlinear Studies, v. 3, p. 671-686, 2014.
  4. ALVES, CLAUDIANOR O. ; Gonçalves, José V. ; SANTOS, JEFFERSON A., Strongly nonlinear multivalued elliptic equations on a bounded domain. Journal of Global Optimization, v. 58, p. 565-593, 2014.
  5. Goncalves, J. V.; CARVALHO, M. L. . Multivalued Equations on a Bounded Domain via Minimization on Orlicz-Sobolev Spaces. Journal of Convex Analysis, v. 21, p. 201-218, 2014.
  6. FERREIRA, L. C. F. ; LIMA, L. S. M. . Self-similar solutions for active scalar equations in Fourier-Besov-Morrey spaces. Monatshefte fur Mathematik (Print), v. 175, p. 491-509, 2014.
  7. CUNHA, ALYSSON; PASTOR, ADEMIR. The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in weighted Sobolev spaces. Journal of Mathematical Analysis and Applications (Print), v. 417, p. 660-693, 2014.
  8. MATOS, V. ; AZEVEDO, A. V. ; DA MOTA, J. C. ; MARCHESIN, D., Bifurcation under parameter change of Riemann solutions for nonstrictly hyperbolic systems. Zeitschrift fur Angewandte Mathematik und Physik  66  1413-1452, 2015.
  9. Calixto, Wesley Pacheco ; PAULO COIMBRA, A. ; MOTA, JESUS CARLOS DA ; WU, MARCEL ; DA SILVA, WANDER G. ; ALVARENGA, BERNARDO ; BRITO, LEONARDO DA CUNHA ; ALVES, AYLTON JOSE ; DOMINGUES, ELDER GERALDO ; NETO, DAYWES PINHEIRO . Troubleshooting in geoelectrical prospecting using real-coded genetic algorithm with chromosomal extrapolation. International Journal of Numerical Modelling (Print), 28: 78–95, 2015.
  10. CALIXTO, W. P. ; PEREIRA, T. M. ; DA MOTA, J. C. ; ALVES, A. J. ; DOMINGUES, E. G. ; DOMINGOS, J. L. ; COIMBRA, A. P. ; ALVARENGA, B. . Desenvolvimento de Operador Matemático para Algoritmos de Otimização Heurísticos Aplicado a Problema de Geoprospecção. Tendências em Matemática Aplicada e Computacional, v. 15, p. 01-24, 2014.

2013

  1. Edcarlos da Silva; SEVERO, U. . On the existence of standing wave solutions for a class of quasilinear Schrödinger systems. Journal of Mathematical Analysis and Applications (Print), v. 412, p. 763-775, 2013.
  2. SILVA, E. A. B. E. ; SILVA, Maxwell L. . Continuous dependence of solutions for indefinite semilinear elliptic problems. Electronic Journal of Differential Equations, v. 2013, p. 1-17, 2013.
2012
  1. IORIO JUNIOR, R. J. ; M. Molina ; ALARCON, Eduardo Arbieto . On the Cauchy problem associated to the Brinkman Flow in R^n. Applicable Analysis and Discrete Mathematics, v. 6, p. 214-237, 2012.
2011
  1. J. V. A. Goncalves ; da Silva, Edcarlos D. ; Maxwell L. Silva . On positive solutions for a fourth order asymptotically linear elliptic equation under Navier boundary conditions. Journal of Mathematical Analysis and Applications (Print), v. 384, p. 387-399, 2011.
  2. Vitoriano e Silva, Fábio. On the steady viscous flow of a nonhomogeneous asymmetric fluid. Annali di Matematica Pura ed Applicata, v. 192, p. 665-672, 2011.
  3. DA MOTA, J. C.; SANTOS, M. M. . An Application of the Monotone Iterative Method to a Combustion Problem in Porous Media. Nonlinear Analysis: Real World Applications, v. 12, p. 1192-1201, 2011.
  4. CALIXTO, W. P. ; DA MOTA, J. C. ; ALVARENGA, B. P. . Methodology for the reduction of parameters in the inverse transformation of Schwarz-Christoffel applied to electromagnetic devices with axial geometry. International Journal of Numerical Modelling (Print), v. 24, p. 568-582, 2011.
  5. Goncalves, J. V. A.; REZENDE, M. C. ; Santos, C. A. . Positive solutions for a mixed and singular quasilinear problem. Nonlinear Analysis, v. 74, p. 132-140, 2011.
  6. Abrantes Santos, J. ; ALVES, C. O. ; Goncalves, J. V. A. . On Multiple Solutions for Multivalued Elliptic Equations under Navier Boundary Conditions. Journal of Convex Analysis, v. 18, p. 627-644, 2011.

2010

  1. Goncalves, J. V.; Silva F. K.; Solutions of quasilinear elliptic equations in RN decaying at infinity to a non-negative number. Complex variables and elliptic equations (Print), v. 55, p. 549-571, 2010.
  2. Goncalves, J. V.; SILVA, F. K.; Existence and Non-existence of Ground State Solutions for Elliptic Equations with a Convection Term. Nonlinear Analysis, v. 72, p. 904-915, 2010.
  3. CORREA, F. J. ; Goncalves, J. V. A.; Angelo Roncalli.; On a class of fourth order nonlinear elliptic equations under Navier boundary conditions. Analysis and Applications, v. 8, p. 185-197, 2010.
  4. Goncalves, J. V. A.; Jiazheng Zhou.; Remarks on existence of large solutions for $p$-Laplacian equations with strongly nonlinear terms satisfying the Keller-Osserman condition. Advanced Nonlinear Studies, v. 10, p. 757-769, 2010.
  5. CALIXTO, W. P.; ALVARENGA, B. P.; DA MOTA, J. C.; WU. M. (Marcel Wu) ; BRITO, L. C.; ALVES, A. J.; MARTINS NETO, L.; ANTUNES, C. F. R. L.; Electromagnetic Problems Solving by Conformal Mapping: A Mathematical Operator for Optimization. Mathematical Problems in Engineering (Print), v. 2010, p. 1-19, 2010.
  6. da Silva, Edcarlos D.; Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions. Abstract and Applied Analysis, v. 2010, p. 1-22, 2010.
  7. da Silva, Edcarlos D.; Multiplicity of solutions for gradient systems. Electronic Journal of Differential Equations, v. Vol. 2, p. 1/64-15, 2010.
  8. da Silva, Edcarlos D.; Multiplicity of solutions for gradient systems with strong resonance at higher eigenvalues?. Nonlinear Analysis, v. 72, p. 3918-3928, 2010.
  9. da Silva, Edcarlos D.; Quasilinear elliptic problems under strong resonance conditions. Nonlinear Analysis, v. 73, p. 2451-2462, 2010.
Listar Todas Voltar